Home > Research > Publications & Outputs > Regular Graphs of High Degree are 1-Factorizable.
View graph of relations

Regular Graphs of High Degree are 1-Factorizable.

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>03/1985
<mark>Journal</mark>Proceedings of the London Mathematical Society
Issue number2
VolumeSeries
Number of pages14
Pages (from-to)193-206
Publication statusPublished
Original languageEnglish

Abstract

It is a well-known conjecture that if a regular graph G of order 2n has degree d(G) satisfying d(G) n, then G is the union of edge-disjoint 1-factors. It is well known that this conjecture is true for d(G) equal to 2n—1 or 2n—2. We show here that it is true for d(G) equal to 2n — 3, 2n — 4, or 2n — 5. We also show that it is true for d(G) |V(G)|.